Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
19 Posts
Discussion Starter · #1 ·
Hi allI have been doing pretty well of late, had my contraception check up yesterday and was informed that I have to come off the combined pill [yasmin] because I had a migraine with numbness in my arm/face and focal problems. It only happened once but the doc said it could increase my chances of having a stroke. She suggested I try the implant but I am really nervous about it. My ibs is awful around my period, and i have been getting on so well with yasmin. The one time i tried a progesterone pill [cerazette] i had a three weeks of heavy bleeding, time off work and my only ''accident'' to date. I am petrified that the implant will destory all the progress I have worked so hard for, but I don't want to run the risk of staying on yasmin. I considered coming off hormonal contraceptives altogether but without it my periods are debilatating in themselves and leave me anemic and housebound.Does anyone have any experience of the implant, or other progesterone contraceptives? Any suggestions, comments or advice would be really appreciated because I am really struggling to see a positive way forward with this.
 

·
Registered
Joined
·
19 Posts
Discussion Starter · #3 ·
Thanks blondeoverblue, I was starting to think I was the only one!I'm like you in that my period makes my ibs awful, so i've been taking two packs back to back and only having 6 periods a year. I'm really interested to hear what your neurologist said, my doc seemed pretty set against me taking estrogen so i'm pleased to hear a different point of view. However, I'd still prefer to get off it.My last experience with progesterone was one ok week, then three of bleeding but maybe if I had stuck with it, it might've leveled off. I'm encouraged to give it another go and see, and like you might switch back to a combined pill if it doesn't work out. Thanks for commenting
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top